# SDR SWIA2021070259276

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 48,606 hours, 45,883 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MESSAGE APPEARED ON APPROACH. RAN QRH PROCEDURE AND WAS ABLE TO SUCCESSFULLY EXTEND THE GEAR.   MEL 32-30-1 / CAT A DUE 7/2/21 / CAT II DOWNGRADE / GEAR DISAGREE MESSAGE APPEARED ON APPROACH. RAN QRH PROCEDURE AND WAS ABLE TO SUCCESSFULLY EXTEND THE GEAR.    (FLIGHT 5033-DEFERRED LANDING GEAR RETRACTION SYSTEM PER CRJ 200 MEL 32-30-1. MX ACTION COMPLIED WITH PLACARDS INSTALLED. CAT II DOWNGRADED
